Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Eye problem, taking prednisolon, completed course of medicine, can i conceive?

Hello sir, I m radhika.I am planing for preganancy. Two month before i was taking tab prednisolon 40 mg ( for eye problem) for 10days and then it was tapered off by 10mg by 10 days. This course has been completed on 31st jan 2013, but still i was on eye drop Prednisolon acetate which was completed on 2nd march 2013. Meanwhile i was taking cap Autrine for 1 month. So now my query is, is it safe to plan pregnancy in this month of april 2013.???one more Que, is tab folvite 5mg has any side effects????
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
there is no problem in conceiving- good luck!

prednisolone as eyedrop has no systemic side effects.

autrine is multivitamin supplement so wil do no harm

continue tab folvite , you can increase to 10mg when you are pregnant- it has to be continued throughout pregnancy sp. First three months
Answered: Sun, 30 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor